# SDR EIAA9562

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

JFK - LOG PAGE F00707 - NR 4 ENGINE OIL QUANTITY INDICATOR STEADILY DROPPED TO APPROXIMATELY 1 GALLON, THEN PEGGED OUT.  SHUT DOWN ENGINE DUE TO FLUX OIL PRESSURE AND UNKNOWN QUANTITY, MAXIMUM TEMPERATURE 110 DEGREES FOR 1 MINUTE, WINDMILLING PRESSURE, 14 PSI.  OPS CHECK OF ENG, SYSTEM WORKS NORMALLY.  PERFORMED ENG WINDMILLING INSP PER 72-00-00, GEARBOX STATIC LEAK CHECK CARRIED OUT, FOUND HYD PUMP SEAL DRAIN LEAKING, CHANGED CARBON SEAL.  AFTER POWER RUN, FOUND NR 3 BEARING DRAIN ELBOW LEAKING.  REPLACED ELBOW, FOUND COVER ON GEARBOX LEAKING, RETORQUED BOLTS.  REFERENCE OPERATOR CONTROL NR 95ZZZX6633.  (X)
